# SDR DXTA2009063003709

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 7,541 hours, 4,872 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 73838433
- Part serial: 2007101360A
- Condition: Odor
- Part time: 496 hours, 304 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, DETECTED "ENVIRONMENTAL" BURNING/SMOKE.  IT CAME ON AND WENT AWAY 3 SEPARATE TIMES.  THE FIRST 2 TIMES IT WAS FAINT.  DID SOME PRELIM CHECKS AND DID NOT NOTICE ANY UNUSUAL TEMPS FROM THE PACK SUPPLIES.  3 RD TIME THE ODOR OF BURNING WAS VERY STRONG, DECLARED AN EMERGENCY. DURING DESCENT, TURNED OFF THE COCKPIT PAC AND THE ODOR OF BURNING DISSIPATED. AFTER LANDING.  A VISUAL INSP SHOWED THAT THE AFT PACK OIL SIGHT JAR WAS BLACK.  PACS ALSO SMELLED LIKE "BURNING EXHAUST".  COCKPIT ACM REPLACED IAW MODEL 750 MM 21-51-00 (REV 35) OPS AND LEAK CHECK GOOD.
